Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 99, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 25, 2013, 8:22 PM EDT for Cuyahoga County, Geauga County, Lake County, Ohio. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2013, 8:22 PM EDT (00:22 UTC)
- Expired
- Jun 25, 2013, 9:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Cuyahoga County, OH, Geauga County, OH, Lake County, OH
The radar
The Cleveland radar (KCLE), 49 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 8:30 PM EDT | TSTM WND DMG | Eastlake, OH | SOME TREES KNOCKED DOWN. |
| Jun 25, 8:30 PM EDT | TSTM WND DMG | Willoughby, OH | SOME TREES KNOCKED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 3:37 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 0.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 300 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 422 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
499
WUUS51 KCLE 260022
SVRCLE
OHC035-055-085-260115-
/O.NEW.KCLE.SV.W.0099.130626T0022Z-130626T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
822 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CUYAHOGA COUNTY IN NORTHEAST OHIO
GEAUGA COUNTY IN NORTHEAST OHIO
LAKE COUNTY IN NORTHEAST OHIO
* UNTIL 915 PM EDT
* AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
EUCLID...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
PAINESVILLE...
CHARDON...
WILLOUGHBY...
EASTLAKE...
SOLON...
CHESTERLAND...
MENTOR...
SOUTH RUSSELL...
BURTON...
PERRY...
MIDDLEFIELD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4185 8100 4135 8101 4135 8136 4139 8184
4150 8184 4150 8175 4177 8129 4177 8124
4183 8110
TIME...MOT...LOC 0022Z 271DEG 25KT 4160 8149
$$
KIELTYKA2 follow-up statements
749
WWUS51 KCLE 260050
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
850 PM EDT TUE JUN 25 2013
OHC035-055-085-260115-
/O.CON.KCLE.SV.W.0099.000000T0000Z-130626T0115Z/
CUYAHOGA OH-GEAUGA OH-LAKE OH-
850 PM EDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR LAKE...GEAUGA AND NORTHERN CUYAHOGA COUNTIES...
AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF AQUILLA TO 14
MILES WEST OF BROOK PARK...MOVING EAST AT 30 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...HUNTING
VALLEY...WOODMERE...BROOKLYN HEIGHTS...WARRENSVILLE HEIGHTS...PARMA
HEIGHTS...GARFIELD HEIGHTS...NORTH RANDALL...PARMA...ORANGE AND
MORELAND HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4185 8100 4135 8101 4135 8136 4139 8184
4150 8184 4150 8175 4177 8129 4177 8124
4183 8110
TIME...MOT...LOC 0050Z 271DEG 25KT 4156 8100 4135 8205
$$
KUBINA452
WWUS51 KCLE 260117
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
917 PM EDT TUE JUN 25 2013
OHC035-055-085-260127-
/O.EXP.KCLE.SV.W.0099.000000T0000Z-130626T0115Z/
CUYAHOGA OH-GEAUGA OH-LAKE OH-
917 PM EDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR LAKE...GEAUGA AND NORTHERN
CUYAHOGA COUNTIES EXPIRES AT 915 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
SOME TREES WERE KNOCKED DOWN IN EASTLAKE AND WILLOUGHBY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4185 8100 4135 8101 4135 8136 4139 8184
4150 8184 4150 8175 4177 8129 4177 8124
4183 8110
TIME...MOT...LOC 0050Z 271DEG 25KT 4156 8100 4135 8205
$$
KIELTYKAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:37 PM EDT, 45 minutes earlier.
Area forecast discussion, Jun 25, 7:37 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 737 PM EDT TUE JUN 25 2013 .SYNOPSIS... A FRONTAL BOUNDARY ACROSS THE LOWER LAKES WILL REMAIN NEARLY STATIONARY THROUGH MID WEEK. A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA ON THURSDAY. && .NEAR TERM /THROUGH WEDNESDAY/... WILL KEEP SEVERE THUNDERSTORM WATCH GOING AFTER COORDINATION WITH SPC. STILL CONCERNED WITH NEW DEVELOPMENT UPSTREAM...ALTHOUGH LAND AREAS WILL LIKELY HAVE A COUPLE/FEW HOUR WINDOW BEING STORM FREE. WESTERN AREAS RECOVERING NICELY AND WAVEY FRONT STILL LINGERS ACROSS SOUTHERN LOWER MICHIGAN AND ACROSS LAKE ERIE INTO NW PA. HAVE UPDATED PRECIP CHANCES IN GRIDDED FORECAST TO TRY AND ACCOUNT FOR TIMING. IT WILL BE CONTINUED WARM AND MUGGY TONIGHT. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... EXPECT SOME LINGERING TSRA ACROSS AREA WEDNESDAY MORNING. ANOTHER ROUND OF CONVECTION WEDNESDAY AFTERNOON/EVENING...CONFIDENCE IS LOW ON THE PRECISE TIMING AS NO LONGER HAVE THE STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE AREA WEDNESDAY NIGHT AND THEN MOVE ACROSS THE AREA ON THURSDAY. THE TRAILING COLD FRONT WILL MOVE ACROSS THE AREA THURSDAY USHERING IN MORE SEASONAL CONDITIONS. BROAD UPPER TROUGH WILL MOVE OVER THE AREA FRIDAY...WILL KEEP CHANCE POPS THROUGH PERIOD AS SERIES OF SHORT WAVES MOVE THROUGH THE UPPER TROUGH. && .LONG TERM /SATURDAY THROUGH TUESDAY/... THE LONG TERM BEGINS ON SATURDAY WITH MODELS CONTINUING TO SHOW AN UPPER LOW DIGGING INTO AND THEN GETTING STUCK IN THE GREAT LAKES REGION. THIS GREAT LAKES UPPER LOW DEVELOPS SOUTH SUNDAY AND MONDAY INTO AN ELONGATED TROF THAT EXTENDS TO THE GULF COAST WITH ITS AXIS WEST OF THE AREA. ALL THE WHILE...BOTH MODELS SHOW DEEP MOISTURE ACROSS THE AREA. WILL HAVE CHANCE POPS WITH 60-80% CLOUD COVER ON AVERAGE THROUGH THE LONG TERM PERIOD. TEMPS LOWER THAN THE PAST FEW DAYS WITH HIGHS IN THE UPPER 70S TO NEAR 80 AND LOWS IN THE LOWER 60S WITH A FEW UPPER 50S. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... A STRONG STORM IS EXPECTED TO PASS JUST TO THE NORTH OF KCLE THE NEXT FEW MINUTES. OTHER STORMS OVER LAKE ERIE WILL COME ONSHORE IN NE OH AND COULD AFFECT KERI AND KYNG IN A COUPLE OF HOURS. OTHER STORMS OVER LOWER MI AND IN WILL AFFECT THE REGION LATER THIS EVENING. LATEST GUIDANCE SHOWS REPEATED ROUNDS OF STORMS DURING THE TAF PERIOD. TRYING TO TIME THESE ROUNDS IS PROBLEMATIC GIVING LOW FORECAST CONFIDENCE TODAY. FOR THE MOST PART CONDITIONS SHOULD BE VFR EXCEPT IN THE STRONGER STORMS. WINDS WILL GENERALLY BE FROM THE SW BUT OUTFLOW GUEST COULD TOP 40 KNOTS LATE THIS EVENING AND AGAIN TOMORROW AFTERNOON. .OUTLOOK...NON-VFR IN SCATTERED/NUMEROUS SHOWERS/THUNDERSTORMS AS WELL AS EARLY MORNING MIST/FOG THROUGH SUNDAY. && .MARINE... SOUTHWEST WINDS OF 15 TO 20 KNOTS WITH WAVES OF 2 TO 4 FEET ON THE EAST END OF LAKE ERIE WILL DECREASE TO 10 TO 15 KNOTS TONIGHT. THE FLOW WILL REMAIN OUT OF THE SOUTHWEST ON WEDNESDAY AHEAD OF LOW PRESSURE APPROACHING FROM THE PLAINS. WINDS MAY TRY TO RAMP UP AGAIN AS THIS LOW APPROACHES THE LAKE ON WEDNESDAY EVENING...BEFORE SHIFTING TO THE NORTHWEST BEHIND IT ON THURSDAY. DEPENDING ON THE EXACT STRENGTH AND TRAJECTORY OF THE LOW...A SMALL CRAFT ADVISORY MAY BE NEEDED FOR A BRIEF WINDOW OF TIME...ESPECIALLY AS THE FLOW BECOMES ONSHORE ON THURSDAY AND FRIDAY. MARINERS SHOULD BE PREPARED FOR MULTIPLE ROUNDS OF THUNDERSTORMS THROUGH WEDNESDAY NIGHT. THESE THUNDERSTORMS HAVE THE POTENTIAL TO BE STRONG WITH SEVERE WINDS...LARGE HAIL AND HEAVY RAIN. AN UPPER LEVEL TROUGH WILL THEN DEVELOP OVER THE REGION FROM FRIDAY INTO THE WEEKEND WITH THUNDERSTORMS BECOMING MORE SCATTERED IN NATURE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...DJB NEAR TERM...DJB/OUDEMAN SHORT TERM...DJB LONG TERM...TK AVIATION...KUBINA MARINE...KEC
Hazardous weather outlook, Jun 25, 4:18 PM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 418 PM EDT TUE JUN 25 2013 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-262030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 418 PM EDT TUE JUN 25 2013 ...SEVERE THUNDERSTORM WATCH 362 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY INTO THURSDAY. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE. THE POTENTIAL OF LOCALLY HEAVY RAINFALL WILL ALSO EXIST. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OUDEMAN
In the hours before
Local storm report, Jun 25, 5:24 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
524 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG MONROEVILLE 41.24N 82.70W
06/25/2013 HURON OH AMATEUR RADIO
NUMEROUS 6 INCH LIMBS DOWN IN TOWN.
0505 PM HAIL WOOSTER 40.82N 81.93W
06/25/2013 E1.00 INCH WAYNE OH TRAINED SPOTTER
0515 PM HAIL HARTVILLE 40.96N 81.33W
06/25/2013 E0.75 INCH STARK OH TRAINED SPOTTER
&&
OUDEMANLocal storm report, Jun 25, 5:43 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
543 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG SHEFFIELD LAKE 41.49N 82.10W
06/25/2013 LORAIN OH TRAINED SPOTTER
NUMEROUS TREES AND 6+ INCH BRANCHES DOWN ALONG EAST RIVER
ROAD.
0506 PM TSTM WND DMG 5 WNW WARREN 41.27N 80.91W
06/25/2013 TRUMBULL OH TRAINED SPOTTER
NUMEROUS HEALTHY MAPLE TREES DOWN SNAPPED ABOUT 3 FEET
UP...SOME ON GARAGES AND POWERLINES.
&&
OUDEMANLocal storm report, Jun 25, 5:56 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
556 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG SPARTANSBURG 41.82N 79.68W
06/25/2013 CRAWFORD PA FIRE DEPT/RESCUE
SEVERAL TREES AND POWERLINES DOWN.
&&
OUDEMANLocal storm report, Jun 25, 6:19 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
619 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG VALLEY CITY 41.24N 81.93W
06/25/2013 MEDINA OH TRAINED SPOTTER
PINE TREE SNAPPED ALONG WITH NUMEROUS LIMBS/BRANCHES
DOWN.
&&
OUDEMANLocal storm report, Jun 25, 6:29 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
629 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG CLEVELAND 41.48N 81.68W
06/25/2013 CUYAHOGA OH BROADCAST MEDIA
TREE DOWN ON A HOUSE ON WEST SIDE OF CLEVELAND.
&&
OUDEMANLocal storm report, Jun 25, 7:05 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
705 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG JEFFERSON 41.74N 80.77W
06/25/2013 ASHTABULA OH LAW ENFORCEMENT
NUMEROUS TREES...POWERLINES AND LARGE LIMBS DOWN ACROSS
THE COUNTY.
0420 PM TSTM WND DMG CHESTERLAND 41.52N 81.34W
06/25/2013 GEAUGA OH LAW ENFORCEMENT
A FEW LARGE LIMBS KNOCKED DOWN.
0430 PM TSTM WND DMG CANFIELD 41.03N 80.77W
06/25/2013 MAHONING OH 911 CALL CENTER
TREES AND POWERLINES DOWN ACROSS THE COUNTY.
0455 PM TSTM WND DMG KINSMAN 41.45N 80.60W
06/25/2013 TRUMBULL OH TRAINED SPOTTER
MANY TREES AND SOME UTILITY POLES KNOCKED DOWN.
0500 PM TSTM WND DMG YOUNGSTOWN 41.10N 80.65W
06/25/2013 MAHONING OH 911 CALL CENTER
AROUND FIFTEEN TREES KNOCKED DOWN.
0510 PM TSTM WND DMG 2 NE CANTON 40.83N 81.35W
06/25/2013 STARK OH TRAINED SPOTTER
TWENTY TREES DAMAGED...SOME SNAPPED IN HALF...SOME TOPPED
AND A FEW UPROOTED. SOME OF THE TREE DAMAGE WAS IN
CRYSTAL PARK.
0550 PM TSTM WND DMG 4 SW NEW MIDDLETOWN 40.92N 80.61W
06/25/2013 MAHONING OH LAW ENFORCEMENT
MANY TREES AND POWERLINES KNOCKED DOWN IN BEAVER TOWNSHIP
AND NEW SPRINFIELD AREA.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:08 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Lake | 4 hr |
| Jun 25, 8:56 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Erie, Lorain | 3 hr |
| Jun 25, 9:00 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Portage, Summit | 60 min |
| Jun 25, 9:12 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Erie, Huron, Lorain, Medina | 63 min |
| Jun 25, 9:15 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 25, 10:19 PM EDT | Areal Flood Advisory | CLE | Mahoning, Portage, Summit, Trumbull | 4 hr |
| Jun 25, 11:44 PM EDT | River Flood Warning | CLE | Lorain | 12 hr |
| Jun 25, 11:49 PM EDT | Areal Flood Warning | CLE | Cuyahoga, Erie, Lorain | 10 hr |
| Jun 26, 9:43 AM EDT | Areal Flood Advisory | CLE | Cuyahoga, Erie, Lorain | 3 hr |
| Jun 26, 3:13 PM EDT | Flood Watch | CLE | Ashland, Ashtabula, Cuyahoga, Erie, Geauga, Holmes and 12 more | 25 hr |
| Jun 26, 6:23 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion | 67 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.